# SDR CA000313009

- Difficulty date: February 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Lear 45LEAR
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: 429332
- Condition: Failed
- Location: Brake
- Part time: 537 hours, 537 cycles
- Component: Cranexxxxxxx
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAXI THE A/C REQUIRED MORE THAN NORMAL POWER TO TAXI.DURING T.O. ROOL AT 80KTS, DECISION TAKEN BY CREW TO ABORT. A/C TAXIED BACK TO LINE WHERE CREW NOTICED BRAKE FIRE. INITIAL INVESTIGATION REVEALED BRAKE CONTROL VALVE FAILURE. UNCOMMANDED APPLICATION TO BOTH BRAKES WITHOUT EICAS MASSAGE. CONTROL UNIT UNDER INVESTIGATION BY CRANE AND LEARJET. MOD TO BCU TO PREVENT THIS ALSO ON GLOBAL EX.
